# SDR SWAA2022110359594

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO FLOOR SPLICE STRAP HAS CORROSION AROUND FASTENER HOLE BS767+6 RBL2 WL156 / [01] UPDATED MEASUREMENT TABLE AND ATTACHED PHOTO;[02] CORROSION ON STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] RECEIVED NEW FLOOR SPLICE STRAP;[05] VERIFIED CORRECTIVE ACTION 4
